Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

What should I do with enlarged lymph node under left armpit?

Dear doctors, I m wondering what should I do with enlarged lymph node under left armpit , which most likely causes me pain in my left breast, what options are there possible, thank you in advance, and also mamography findings for breasts are valid, but it has only one calcificate
Asked On : Sun, 13 Mar 2011
Answers:  2 Views:  226
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Hi. Welcome to HealthcareMagic. usual caus eof lymph node enlargement is infection in the site drained by these nodes. Please consult a doctor for proper evaluation if any other group of nodes are also inflammed. Also maybe a biopsy of the node will be needed. Take care
Answered: Sun, 13 Mar 2011
I find this answer helpful
  User's Response
Thank you very much for your answer, tough is there something that matter that calcificatem what could you say about that?
Answered: Sun, 13 Mar 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor